Leonid Bedratyuk
Leonid Bedratyuk
Khmelnitsky National University
Verified email at ief.tup.km.ua - Homepage
Title
Cited by
Cited by
Year
A complete minimal system of covariants for the binary form of degree 8
L Bedratyuk
Mathematical Bulletin of the Shevchenko Scientific Society 5, 11-22, 2008
43*2008
On complete system of invariants for the binary form of degree 7
L Bedratyuk
J. Symb. Comp 42 (10), 935-947, 2007
432007
A complete minimal system of covariants for the binary form of degree 7
L Bedratyuk
Journal of Symbolic Computation 44 (2), 211-220, 2009
292009
Weitzenbock derivations and the classical invariant theory I: The Poincare series
L Bedratyuk
Serdica Math. J. 36 (2), 99-120, 2010
142010
The Poincaré series of the algebras of simultaneous invariants and covariants of two binary forms
L Bedratyuk
Linear and Multilinear Algebra 58 (6), 789-803, 2010
122010
The Poincar\e series of the algebras of simultaneous invariants and covariants of two binary forms
L Bedratyuk
Linear and Multilinear Algebra 58 (6), 789 - 803, 2010
122010
The Poincaré series for the algebra of covariants of a binary form
L Bedratyuk
International Journal of Algebra 4 (25), 1201-1207, 2010
122010
A note about the Nowicki conjecture on Weitzenbock derivation
L Bedratyuk
Serdica Math. J. 35 (No. 3 (2009)), 311-316, 2009
112009
The star sequence and the general first Zagreb index
L Bedratyuk, O Savenko
MATCH Communications in Mathematical and in Computer Chemistry 79 (2), 407-414, 2017
102017
Kernels of derivations of polynomial rings and Casimir elements
LP Bedratyuk
Ukrainian Mathematical Journal 62 (4), 495-517, 2010
102010
The degree of the algebra of covariants of a binary form
L Bedratyuk, N Ilash
Journal of Commutative Algebra 7 (4), 459-472, 2015
92015
Derivations and identities for Fibonacci and Lucas polynomials
L Bedratyuk
Fibonacci Quart 51 (4), 351–366, 2013
92013
Semi-invariants of binary forms and identities for Bernoulli, Euler and Hermite polynomials
L Bedratyuk
Acta Arithmetica 151, 361-376, 2012
82012
Derivations and identities for Kravchuk polynomials
L Bedratyuk
Ukrainian Mathematical Journal 65 (12), 1755–1773, 2014
62014
MacMahon partition analysis and the Poincaré series of the algebras of invariants of ternary and quaternary forms
L Bedratyuk, G Xin
Linear and Multilinear Algebra 59 (7), 789-799, 2011
62011
Analogue of the Cayley–Sylvester formula and the Poincaré series for the algebra of invariants of n-ary form
L Bedratyuk
Linear and Multilinear Algebra 59 (11), 1189-1199, 2011
52011
The MAPLE package for calculating Poincar\'e series
L Bedratyuk
arXiv preprint arXiv:1006.5372, 2010
52010
Multivariate Poincar\'e series for algebras of -invariants
L Bedratyuk
С.R. Acad. Bulg. Sci 64 (6), 807-814, 2011
42011
The Poincar\'e series of the covariants of binary forms
L Bedratyuk
arXiv preprint arXiv:0904.1325, 2009
42009
The MAPLE package for -invariants and kernel of Weitzenb\" ock derivations
L Bedratyuk
arXiv preprint arXiv:1101.0622, 2011
32011
The system can't perform the operation now. Try again later.
Articles 1–20